24 Aug 2010
I took prozac for many years and never had a problem, I took it in the morning because it amy cause insomnia (I suffer from insomnia), but you must take as prescribed by your doctor.
Porzac may lower your blood sugar levels. The amount of insulin or oral antidiabetic medicine that you need to take may change--- hypogglycemia (low blood sugar)-.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since taking this drug (about 5 weeks) my blood sugar readings have been rising. Is this a usual side effect?
1 answer • 3 Sep 2011
I just started with Glipizde saw no change in blood sugar (about 130) for the first three days. the fourth day it was 74 is this a typical time ...
1 answer • 21 Feb 2012
When I took the above prescription, my blood sugar shot up 50 points.
1 answer • 15 Aug 2012
I just started to take enablex after having an AMS 800 inserted into me to curb incontinence.I still get up three to four times a night to urinate, ...
1 answer • 22 Jan 2013
My blood sugar was 120 every morning, then I started metformin 500mg with a meal this is day 3. Every day I took metformin my blood sugar was 152, I ...
1 answer • 15 Jan 2015